# SDR AALA960571

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99365347
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR BOARD SUPPORT ANGLE FORWARD OF NR 1 SEAT TRACK, STATION 160 TO 200.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE, REF NR 658 0073684.  (M)
